http://dx.doi.org/10.1504/IJGCRSIS.2009.026727">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

A new fuzzy k-modes clustering algorithm for categorical data

Language

English

Publication Date

2009

Source Publication Title

International Journal of Granular Computing, Rough Sets and Intelligent Systems

Volume

1

Issue

1

Start Page

105

End Page

119

Publisher

Inderscience

ISSN (print)

17572703

ISSN (electronic)

17572711

This document is currently not available here.

Share

COinS